News & Announcements

Volume 5 , Issue 4 , 2023 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.4, Volume 5, 2023
  Journal of Nonlinear Modeling and Analysis
  2023,5(4) [Abstract]  [View PDF(295.65 K)]
On the Analytical Approach of Codimension-Three Degenerate Bogdanov-Takens (B-T) Bifurcation in Satellite Dynamical System
  Muhammad Marwan, Muhammad Zainul Abidin
  2023,5(4):667-681 [Abstract]  [View PDF(510.96 K)]
Hopf Cyclicity of a Class of Li\'{e}nard-Type Systems
  Hongwei Shi, Changjian Liu
  2023,5(4):682-694 [Abstract]  [View PDF(357.74 K)]
Positive Solutions for Hilfer Fractional Differential Equation Boundary Value Problems at Resonance
  Zhiyuan Liu, Shurong Sun
  2023,5(4):695-707 [Abstract]  [View PDF(369.75 K)]
Group-Invariant Solutions and Conservation Laws of One-Dimensional Nonlinear Wave Equation
  Ben Yang, Yunjia Song, Yanzhi Ma, Xinxue Zhang
  2023,5(4):708-719 [Abstract]  [View PDF(413.68 K)]
Global Bifurcation for a Class of Lotka-Volterra Competitive Systems
  Qiang Li, Lei Zhang, Peng Zhou
  2023,5(4):720-739 [Abstract]  [View PDF(420.32 K)]
Interval Oscillation Criteria for Nonlinear Neutral Impulsive Differential Equations
  Limei Feng, Fanjun Li, Zhenlai Han
  2023,5(4):740-752 [Abstract]  [View PDF(370.87 K)]
On Some SEIRS Epidemic Models
  Valery G. Romanovski
  2023,5(4):753-762 [Abstract]  [View PDF(429.94 K)]
Existence Results for the Higher-Order Weighted Caputo-Fabrizio Fractional Derivative
  Chunshuo Li, Qing Zhang, Qiaoluan Li
  2023,5(4):763-781 [Abstract]  [View PDF(468.52 K)]
Soliton and Periodic Wave Solutions of the Nonlinear Loaded (3+1)-Dimensional Version of the Benjamin-Ono Equation by Functional Variable Method
  Bazar Babajanov, Fakhriddin Abdikarimov
  2023,5(4):782-789 [Abstract]  [View PDF(1.75 M)]
Uniqueness of Limit Cycles in a Predator-Prey Model with Sigmoid Functional Response
  Andr$\acute{\rm e}$ Zegeling, Hailing Wang, Guangzheng Zhu
  2023,5(4):790-802 [Abstract]  [View PDF(612.53 K)]
The Exact Limits and Improved Decay Estimates for All Order Derivatives of Global Weak Solutions of Three Incompressible Fluid Dynamics Equations
  Linghai Zhang
  2023,5(4):803-903 [Abstract]  [View PDF(622.03 K)]